# SDR DALA2018041702574

- Difficulty date: April 15, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 65B131523
- Condition: Worn
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE MECHANISM INNER SHAFT WORN.  REMOVED AND REPLACED  HANDLE MECHANISM INNER SHAFT IAW AMM 52-11-13-902-012 ADJUSTMENT WILL BE ACCOMPLISHED ON TASK CARD 56211-2002-1L CREW 02 ACCOMPLISHED BY 787992 INS SAA 058.
